Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Daskalopoulos, Georgios, 1963- author.

Title On the singular set of harmonic maps into DM-complexes / Georgios Daskalopoulos, Chikako Mese.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2015]
2015

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (102 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; volume 239, number 1129
Memoirs of the American Mathematical Society ; v. 239, no. 1129.
Note "Volume 239, number 1129 (first of 6 numbers), January 2016."
Bibliography Includes bibliographical references.
Language Text in English.
Note Description based on print version record.
Subject Harmonic maps.
Differentiable manifolds.
Genre/Form Electronic books.
Added Author Mese, Chikako, 1968- author.
Other Form: Print version: Daskalopoulos, Georgios. On the singular set of harmonic maps into DM-complexes. Providence, Rhode Island : American Mathematical Society, [2015] v, 89 pages ; 26 cm. Memoirs of the American Mathematical Society ; volume 239, number 1129 9781470414603
ISBN 9781470414603 (pbk. : acid-free paper)
9781470427412 (e-book)

 
    
Available items only